# SDR AALA20090713TUL02

- Difficulty date: July 7, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- Aircraft time: 63,897 hours, 33,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK AB5-2 AT STATION 850 INOPERATIVE.  INSTALLED SERVICEABLE BATTERY PACK AT STATION 850.
